# SDR FDEA201209263456

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62002
- Part serial: 271
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL SKIN LIGHTNING HOLE CUT-OUT IS CRACKED JUST FWD MID AREA BEHIND TORQUE TUBE.  COMPLIED WITH EA F-5210-162411.      MAJOR REPAIR
